# SDR UIEA201805010809

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,040 hours, 18,561 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 6565
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL ILLUMINATED LT & RT WEATHER RADAR INOPERATIVE.  REMOVED AND REPLACED THE WEATHER RADAR DRIVE UNIT IAW AMM 34-43-07, AND 34-43-05.  OPS CHECKED GOOD.
